# SDR JJBA20201213026

- Difficulty date: December 13, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 43,996 hours, 27,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS CHECKS OF EMERGENCY LIGHT FOUND SERVICE DOOR.  EXIT IDENTIFIER, EXIT MARKER, EXIT LOCATOR ALL LOCATED IN GALLEY AREA INOPERATIVE.  REMOVED AND INSTALLED NEW NR 2 BATTERY PACK AND CHARGER.  EMERGENCY LIGHT OPERATION TEST GOOD.
